Singular Integrals With Rough Kernels

Ahmad Al-Salman*, Yibiao Pan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

In this paper we establish the Lp boundedness of a class of singular integrals with rough kernels associated to polynomial mappings.

Original languageEnglish
Pages (from-to)3-11
Number of pages9
JournalCanadian Mathematical Bulletin
Volume47
Issue number1
Publication statusPublished - Mar 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Singular Integrals With Rough Kernels'. Together they form a unique fingerprint.

Cite this